Skip to content
FREE SHIPPING $69+ | ORDER BY 4 PM FOR SAME DAY SHIPPING
FREE SHIPPING $69+ | ORDER BY 4 PM FOR SAME DAY SHIPPING

Vicks Dayquil Complete Cold & Flu Liquid | 236 mL

View more products by vicks

SKU AM0014
$9.99 CAD
Availability: translation missing: en.general.icons.icon_check_circle icon In stock, ready to be shipped
  • express delivery icon

    Free 1-2 day express delivery within Canada. Learn more

We accept various payment methods
  • Visa
  • Mastercard
  • American Express
  • PayPal
  • Shop Pay
  • Apple Pay
  • Google Pay
  • Diners Club
  • Discover

DayQuil COMPLETE Cold & Flu delivers all-in-one symptom-fighting ingredients to relieve your nastiest cold symptoms.

  • Temporarily relieves common cold/flu symptoms: Nasal congestion, Sinus congestion & pressure, Cough due to cold, Minor aches & pains, Headache, Fever, Sore throat pain, Thins & loosens mucus
  • Non-Drowsy
  • All in One Cold & Flu Symptom Relief
  • Daytime Cold & Flu Symptom Relief
  • To ensure the product that you use is right for you, always read and follow the label. Keep all medicine out of reach of children. 
Additional Details Everything you need to know about this product.
How to Use

See CAUTIONS• Use dosage cup provided or tablespoon (TBSP)• Do not exceed 4 doses per 24 hours Adults and children 12 years and over:2 TBSP (30 mL) every 4-6 hours as needed Children under 12 years: Do not use when taking other DayQuil or NyQuil products, carefully read each label to ensure correct dosing.

Specifications Technical information about the product here.

Ingredients:

  • Medicinal Ingredients per 30mL: Pain Reliever/Fever Reducer (Acetaminophen 650 mg)Cough suppressant (Dextromethorphan hydrobromide 20 mg) Expectorant (Guaifenesin 400 mg)Nasal Decongestant (Phenylephrine Hydrochloride 10mg) Nonmedicinal IngredientsCitric acid, FD&C Yellow No. 6, flavour, glycerin, propylene glycol, purified water, saccharin sodium, sodium benzoate, sodium chloride, sodium citrate, sorbitol, sucralose, xanthan gum